# SDR TWAA9714801

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Lights
- Condition: Activated
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SDQ - FLT 149 - DURING CLIMB, LEADING EDGE ASYMMETRY AND LEADING EDGE LIGHT CAME ON.  ACCOMPLISHED TESTS PER FAULT ISOLATION MANUAL.  BITE TEST FLAP SLAT ELECTRONIC UNIT, STABILIZER POSITION MODULE ALL TEST CHECKED NORMAL.  VISUALLY INSPECTED TARGET SENSOR FOUND NORMAL CYCLED FLAPS, SLATS SYSTEM OPERATIONAL CHECK NORMAL.  (M)
